Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 8, NWS Austin/San Antonio, TX

April 2, 2017Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 2, 2017, 12:09 PM CDT for Kerr County, Texas. It took effect at Apr 2, 2017, 2:10 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 12:09 PM CDT (17:09 UTC)
In effect from
Apr 2, 2017, 2:10 PM CDT
Expired
Apr 3, 2017, 8:30 AM CDT
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 8.36 ft at Apr 2, 2017, 1:00 PM CDT.

actionminormoderate8101204/0204/0304/04
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

125 
WGUS44 KEWX 021709
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1209 PM CDT Sun Apr 2 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-031109-
/O.NEW.KEWX.FL.W.0008.170402T1910Z-170403T1330Z/
/HNTT2.1.ER.170402T1910Z.170402T2000Z.170403T0130Z.NO/
1209 PM CDT Sun Apr 2 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River at Hunt.
* until Monday morning...or until the warning is cancelled.
* At 11:15 AM Sunday the stage was 8.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to rise to 
  near 10.5 feet by late this afternoon.The river will fall below flood stage by
  this evening.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hunt               10   10    8.1   Sun 11 AM   8.8   8.2   8.1   8.1   8.0


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$
1 follow-up statement
524 
WGUS84 KEWX 021853
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
153 PM CDT Sun Apr 2 2017

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Hunt Affecting Kerr County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-021923-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-170403T1330Z/
/HNTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 PM CDT Sun Apr 2 2017

The flood warning is cancelled for
  the Guadalupe River at Hunt.
* At  1:15 PM Sunday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest below flood stage at 8.8 feet this evening.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Hunt               10   10    8.4   Sun  1 PM   8.4   7.9   7.9   8.0   8.0


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 2, 11:59 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 2, 11:59 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1159 AM CDT Sun Apr 2 2017

.UPDATE...

Have cancelled the Tornado Watch and the Flash Flood Watch for
portions of the region as the strong to severe line of storms have
passed through with the exception of the coastal plains and northern
I-35 areas. As of 12pm, the tornado risk is isolated to the far east
Coastal Plains and should diminish over the next hour. Rainfall
intensities have fallen off but will hold on the the Flash Flood
Watch to match up with area offices and where some ongoing rain
remains over saturated grounds.

&&

.SHORT TERM

This morning's line of strong to severe storms has weakened over the
past hour and has become mostly outflow dominant. A few thunderstorms
however are still ongoing along the leading edge and behind the
outflow east of I-35. The storms that are on the leading edge or in
front of the outflow remain in a favorable environment of shear and
instability to be strong and severe with the main threats of hail
and damaging straight-line wind. An isolated tornado is still
possible but that window is closing quickly as the outflow is nearly
through the coastal plains of Texas and shifts towards east Texas.
The main mid- and upper-level low remains over west Texas with
additional showers near the center. This activity could move across
the Hill Country and central Texas later this afternoon and early
evening but overall confidence is low to moderate on it holding
together. Have dropped rain chances from previous forecast and
depending on how great coverage is around the low, the rain chances
may need to be lowered further this afternoon. At this time, the Hill
Country and areas west remain cool and cloud covered which would not
support a second re-invigorated round of storms that some high-
resolution models were depicting. Feel the likelihood of more storms
is very low.

Stay tuned for more information and additional hazard clearing
through the early afternoon with a dry and warm extended period.

&&

.PREV DISCUSSION... /ISSUED 819 AM CDT Sun Apr 2 2017/

UPDATE...
The forecast has been updated to include the expansion of Tornado
Watch #108 to cover areas from Zavala county eastward into the
coastal plains. We have also increased rain chances across the I-35
and Highway 57 corridors to the southwest of San Antonio.

PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/

AVIATION.../12Z TAFS/
A severe line of showers and thunderstorms with hail up to 2 inches
will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z
with IFR-MVFR ceilings and visibilities. Severe wind gusts have not
been confirmed as of yet, but gusts may increase as this line matures
and daytime heating commences. Although we have not added in wind
shear or stronger gusts at the current moment, we will amend as
necessary and gusts of at least 30-40 knots seem reasonable with the
line passage. The line is not expected to arrive at AUS until closer
to 15Z and ending around 17Z, but the showers currently going on
around AUS may transition to deep thunderstorms ahead of the line.
Thus, we have included the mention of TSRA by 14Z to account for this
possibility along with the potential for the line to accelerate a
bit as a bowing segment to the west of ERV moves in the direction of
AUS. Gusts with this line at AUS may be a bit stronger closer towards
40-50 knots given another hour or so of daytime heating. A tornado
is possible with these storms, particularly any cells that develop
ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF
sites to account for uncertainty.

Dry air moving into the midlevels should gradually end the more
severe shower and thunderstorm threat by early afternoon for the I-35
corridor. Models are trending towards not having additional showers
and thunderstorms later tonight, but there is still a low chance some
elevated storms may redevelop as the upper level disturbance passes
to our north near the OK/TX border. We will continue to monitor this,
but for now have left this out of the TAFs based on trends and are
just highlighting gusty westerly winds up to 25 knots at all sites.
DRT should become VFR later around 16Z, whereas the I-35 corridor
should become VFR by early or mid-afternoon.

PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/

UPDATE...
We have updated the forecast to include the mention of Tornado Watch
#108, which is in effect for the Hill Country and portions of the
I-35 corridor until 1 PM today.

PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/

SHORT TERM (Today through Monday)...
A busy weather pattern is already underway and will continue into the
afternoon hours today. Currently, an upper level low pressure system
centered over north central Mexico can be seen on water vapor
imagery. To the east of this feature, convection continues to develop
over the Rio Grande plains and southern Edwards Plateau. Convection
is also being enhanced by a surface low just south of Del Rio and
cold front edging into the western Hill Country.

Severe weather concerns for today include damaging winds, large hail
and tornadoes, especially across the Hill Country and I-35 corridor.
We currently have an ongoing area of severe storms across portions of
the southern Edwards plateau, Rio Grande plains and western Hill
Country. With continued warm/moist advection in the low-levels along
with increasing lift in the mid and upper levels, the active weather
will spread eastward today. In addition, we are already seeing some
surface-based development in the warm sector and expect this trend to
continue with additional daytime heating. Based on the above, we
should see a gradual increase in the severe weather threat across
south central Texas today. In addition, concerns are also increasing
for heavy rainfall across the Hill Country and portions of the I-35
corridor. We have already seen some impressive totals at Del Rio
(almost 5") today and given impressive moist air advection in the
low-levels and a very efficient rainfall setup, we have issued a
Flash Flood Watch for portions of the Rio Grande plains, southern
Edwards Plateau, Hill Country and I-35 corridor today.

We should see a decrease in the active weather from west to east by
late afternoon. Still, can't rule out some showers and storms across
the Hill Country and I-35 corridor north of San Antonio as the center
of the upper low passes across the mentioned areas.

LONG TERM (Monday Night through Saturday)...
The weather pattern for the upcoming work week will be much calmer as
southwest to westerly flow aloft prevails. Above normal high
temperatures are in store on Tuesday, followed by a weak cold front
dropping temperatures down closer to normal on Wednesday and
Thursday. A warming trend takes shape for the latter portion of the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  56  85  58  87 /  80  10   0   0  -
Austin Bergstrom Intl Airport  76  54  84  55  86 /  80  10   0   0  -
New Braunfels Muni Airport     77  54  85  55  87 /  70  10   0   0   0
Burnet Muni Airport            68  52  81  54  84 /  50  10   0   0  -
Del Rio Intl Airport           67  52  86  57  88 /  20  10   0   0   0
Georgetown Muni Airport        72  55  83  55  85 /  70  10   0   0  -
Hondo Muni Airport             76  51  85  54  88 /  40  10   0   0   0
San Marcos Muni Airport        78  54  85  55  87 /  80  10   0   0  -
La Grange - Fayette Regional   79  55  84  57  87 /  90  10   0   0  -
San Antonio Intl Airport       78  54  85  57  88 /  40  10   0   0   0
Stinson Muni Airport           80  54  85  56  88 /  40  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 PM CDT this afternoon for the following
counties: Bastrop...Lee...Williamson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...Allen
Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
649 AM CDT Sun Apr 2 2017

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
649 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

An active weather pattern is expected across all of south central
Today. Initially, the most active weather will be across the
southern Edwards Plateau as a line of storms begins to organize.
As this line of storms strengthens and moves east across the Hill
Country and I-35 corridor through midday, a combination of large
hail, damaging winds and locally heavy rainfall can be expected.
In addition, an isolated tornado can not be ruled out. As this
line of storms approaches the I-35 corridor Sunday morning, the
threat for tornadoes will increase. In addition, rainfall amounts
of 1 to 3 inches could bring the potential for localized flooding,
especially across those areas that had heavy rains earlier in the
week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Local storm report, Apr 2, 10:47 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      1 SSW DEL RIO           29.36N 100.90W
04/02/2017                   VAL VERDE          TX   PUBLIC

            VIDEO OF STREET FLOODING IN DOWNTOWN DEL RIO POSTED ON
            SOCIAL MEDIA. VIDEO IS TAKEN NEAR THE INTERSECTION OF
            MAIN AND GIBBS STREET.

0240 AM     FLASH FLOOD      DEL RIO                 29.38N 100.90W
04/02/2017                   VAL VERDE          TX   LAW ENFORCEMENT

            MULTIPLE WATER RESCUES AND VEHICLES STUCK IN WATER
            REPORTED AROUND DEL RIO.

0400 AM     HAIL             7 NE CAMP WOOD          29.74N 99.93W
04/02/2017  M1.00 INCH       UVALDE             TX   COCORAHS

0623 AM     HAIL             LEAKEY                  29.72N 99.76W
04/02/2017  M2.00 INCH       REAL               TX   BROADCAST MEDIA

0700 AM     HEAVY RAIN       DEL RIO                 29.38N 100.90W
04/02/2017  M4.48 INCH       VAL VERDE          TX   CO-OP OBSERVER

            24 HOUR RAINFALL ENDING AT 7 AM TODAY

0700 AM     HEAVY RAIN       8 NNW DEL RIO           29.48N 100.95W
04/02/2017  M2.85 INCH       VAL VERDE          TX   COCORAHS

            24 HOUR TOTAL ENDING AT 7 AM TODAY

0717 AM     HAIL             7 N BRACKETTVILLE       29.42N 100.41W
04/02/2017  E0.75 INCH       KINNEY             TX   PUBLIC

0725 AM     FLASH FLOOD      10 SW ROCKSPRINGS       29.91N 100.32W
04/02/2017                   EDWARDS            TX   DEPT OF HIGHWAYS

            FM 674 CLOSED DUE TO FLOODING

0725 AM     TSTM WND DMG     INGRAM                  30.08N 99.24W
04/02/2017                   KERR               TX   LAW ENFORCEMENT

            SHERIFF DEPT REPORTS TREES BLOWN DOWN IN INGRAM

0730 AM     TSTM WND DMG     2 S LEAKEY              29.70N 99.76W
04/02/2017                   REAL               TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED LARGE PECAN TREES BLOWN DOWN
            SOUTH OF LEAKEY

0730 AM     HAIL             KERRVILLE               30.04N 99.14W
04/02/2017  E0.88 INCH       KERR               TX   PUBLIC

            PEA AND NICKEL SIZED HAIL

0735 AM     TSTM WND DMG     2 N CAMP VERDE          29.91N 99.10W
04/02/2017                   KERR               TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED. ROOF DAMAGE

0741 AM     HAIL             BANDERA                 29.72N 99.07W
04/02/2017  E0.50 INCH       BANDERA            TX   PUBLIC

0745 AM     HAIL             2 N KERRVILLE           30.07N 99.14W
04/02/2017  E0.25 INCH       KERR               TX   TRAINED SPOTTER

0801 AM     TORNADO          CENTER POINT            29.93N 99.03W
04/02/2017                   KERR               TX   LAW ENFORCEMENT

            STATE TROOPER WITNESSED A BRIEF TORNADO NEAR CENTER
            POINT.

0812 AM     HAIL             COMFORT                 29.97N 98.90W
04/02/2017  E0.88 INCH       KENDALL            TX   BROADCAST MEDIA

0846 AM     TSTM WND DMG     2 SSW TWIN SISTERS      29.98N 98.41W
04/02/2017                   BLANCO             TX   EMERGENCY MNGR

            TREES BLOWN DOWN NEAR HWY 281 AT 473 IN SOUTHERN RURAL
            AREA OF BLANCO COUNTY

0852 AM     FLASH FLOOD      3 SSW PRADE RANCH       29.90N 99.80W
04/02/2017                   REAL               TX   DEPT OF HIGHWAYS

            FM 336 FROM HWY 83 TO HWY 41 CLOSED DUE TO FLOODING

0856 AM     HAIL             BLANCO                  30.10N 98.42W
04/02/2017  M0.50 INCH       BLANCO             TX   LAW ENFORCEMENT

0859 AM     TSTM WND DMG     6 W CANYON LAKE DAM     29.88N 98.36W
04/02/2017                   COMAL              TX   TRAINED SPOTTER

            STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM
            RADAR.

0904 AM     HAIL             STARTZVILLE             29.84N 98.27W
04/02/2017  E0.25 INCH       COMAL              TX   TRAINED SPOTTER

0915 AM     TSTM WND DMG     LAKEWAY                 30.37N 97.98W
04/02/2017                   TRAVIS             TX   TRAINED SPOTTER

            TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS

0915 AM     HAIL             DILLEY                  28.67N 99.17W
04/02/2017  E0.25 INCH       FRIO               TX   EMERGENCY MNGR

0928 AM     TSTM WND DMG     2 NW LAKEWAY            30.38N 98.00W
04/02/2017                   TRAVIS             TX   PUBLIC

            LARGE TREES DOWNED IN POINT VENTURE NEAR LAKE TRAVIS.

0929 AM     HAIL             5 SSE BEE CAVE          30.24N 97.92W
04/02/2017  E0.88 INCH       TRAVIS             TX   COCORAHS

0930 AM     TSTM WND GST     ANDERSON MILL           30.45N 97.81W
04/02/2017  E70.00 MPH       WILLIAMSON         TX   PUBLIC

0930 AM     FLASH FLOOD      3 NE AMANDA             29.40N 100.62W
04/02/2017                   KINNEY             TX   DEPT OF HIGHWAYS

            RM 3008 NORTHEAST OF AMANDA CLOSED DUE TO FLOODING

0930 AM     HAIL             7 E DRIPPING SPRINGS    30.20N 97.97W
04/02/2017  E0.25 INCH       HAYS               TX   PUBLIC

            PUBLIC REPORT VIA MPING

0930 AM     FLASH FLOOD      BRACKETTVILLE           29.32N 100.41W
04/02/2017                   KINNEY             TX   DEPT OF HIGHWAYS

            RM 2804 NORTHWEST OF BRACKETTVILLE CLOSED DUE TO FLOODING

0933 AM     TSTM WND DMG     2 W ANDERSON MILL       30.46N 97.84W
04/02/2017                   TRAVIS             TX   PUBLIC

            MPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE
            LIMBS BROKEN

0938 AM     TSTM WND GST     1 NNE ANDERSON MILL     30.47N 97.80W
04/02/2017  E60.00 MPH       WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH

0938 AM     HAIL             4 WSW LOST CREEK        30.27N 97.91W
04/02/2017  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

0943 AM     TSTM WND GST     3 ENE ANDERSON MILL     30.48N 97.76W
04/02/2017  M60.00 MPH       WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN
            AT RR 620

0949 AM     HAIL             SAN MARCOS              29.88N 97.93W
04/02/2017  E0.88 INCH       HAYS               TX   TRAINED SPOTTER

            DIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND
            MCCARTY LN

0949 AM     TSTM WND DMG     3 N CEDAR PARK          30.56N 97.84W
04/02/2017                   WILLIAMSON         TX   PUBLIC

            PUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN

0950 AM     TSTM WND DMG     4 NNW SERENADA          30.75N 97.72W
04/02/2017                   WILLIAMSON         TX   PUBLIC

            SMALL TREE LIMBS BLOWN DOWN

0950 AM     TSTM WND DMG     3 WNW ROUND ROCK        30.53N 97.72W
04/02/2017                   WILLIAMSON         TX   PUBLIC

            LARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND
            ROCK.

0956 AM     HAIL             SUN CITY                30.67N 97.71W
04/02/2017  M0.50 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0956 AM     HAIL             GEORGETOWN              30.65N 97.69W
04/02/2017  M1.00 INCH       WILLIAMSON         TX   PUBLIC

            RECEIVED SOCIAL MEDIA PHOTO SHOWING QUARTER SIZED HAIL IN
            GEORGETOWN. TIME ESTIMATED FROM RADAR.

&&

CVP
Special weather statement, Apr 2, 11:25 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1125 AM CDT SUN APR 2 2017

TXZ209-021715-
Fayette TX-
1125 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1215 PM CDT...

At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
La Grange, Round Top, Swiss Alp, Rutersville, Warrenton, Ledbetter,
Waldeck, Rabbs Prairie, Walhalla, Ammannsville, Mullins Prairie,
Nechanitz and Winedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 2975 9690 2986 9699 3011 9686 3011 9685
      3016 9679 3014 9677 3014 9674 3008 9663
      3006 9662 3004 9662 3000 9659
TIME...MOT...LOC 1625Z 203DEG 26KT 2987 9691

MO
Local storm report, Apr 2, 11:30 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     BOERNE                  29.80N 98.74W
04/02/2017                   KENDALL            TX   BROADCAST MEDIA

            LARGE METAL BUILDING DESTROYED BY THUNDERSTORM WINDS

&&

CVP
Local storm report, Apr 2, 11:35 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             4 SW LA GRANGE          29.87N 96.93W
04/02/2017  E0.88 INCH       FAYETTE            TX   COCORAHS

&&

CVP
Local storm report, Apr 2, 11:52 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             3 NE LA GRANGE          29.94N 96.84W
04/02/2017  M1.00 INCH       FAYETTE            TX   TRAINED SPOTTER

&&

CVP
Local storm report, Apr 2, 11:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             3 NE LA GRANGE          29.94N 96.84W
04/02/2017  M1.00 INCH       FAYETTE            TX   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:02 AM CDTRiver Flood WarningEWXVal Verde19 hr
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:11 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala64 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 8:58 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Comal, Hays, Travis47 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson58 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.